# SDR UALA2012071303790

- Difficulty date: July 11, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Firewall
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON FIREWALL OTBD SIDE FAN COWL SUPPORT BEAM INSTALLATION WEB WORN.  COMPLETED REPAIR OF NR 1 ENGINE PYLON FIREWALL OTBD SIDE AT PPS 125 IAW EA 57-54- 001 AND ECRA 5450-01966.
